# SDR W8PA971025

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DENTED STATION 1134, WL 208.1 LEFT SIDE (DENT NR 033) A=1.250, Y=0.065, Y=19.23.  DENT FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  REMOVED DAMAGED SKIN, FABRICATED, INSTALLED REPAIR DOUBLER IAW SRM 52-00-01.  (M)
